Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


recurring thrush
Feb 25, 2010

Hai am 40 years and been taking atripla for 9months now with no problems, my cd4 is now 560 from 229. Am having recurring thrush, could it be the side effects of atripla? Please help or diet. What should I do. Am eating well taking lots water n fruits and vegetables.

Response from Dr. Henry

Atripla does not cause thrush. Peristent low CD4 cell counts and oral health issues can contribute to ongoing problems with thrush. Use of antibiotics can also contribute to candida problems in that setting. May want to get dental consultation to make sure that you have thrush versus some other condition (such as oral hairy leucoplakia). KH



Previous
BENEFIT OF CHIROPRACTOR
Next
side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement